Skip to content
12 changes: 6 additions & 6 deletions .translate/state/measurement_models.md.yml
Original file line number Diff line number Diff line change
@@ -1,6 +1,6 @@
source-sha: bb3310a3ed9e1346211f7daee56187883670b6f1
synced-at: "2026-07-22"
model: claude-opus-4-8
mode: NEW
section-count: 7
tool-version: 0.20.0
source-sha: 63880c0644afdcad5599295767c212cd34ac0280
synced-at: "2026-10-22"
model: claude-sonnet-5
mode: UPDATE
section-count: 8
tool-version: 0.30.0
10 changes: 5 additions & 5 deletions .translate/state/var_dmd.md.yml
Original file line number Diff line number Diff line change
@@ -1,6 +1,6 @@
source-sha: 78030a3a27f6527046675bcd8a8d27995ca25af6
synced-at: "2026-07-18"
source-sha: 63880c0644afdcad5599295767c212cd34ac0280
synced-at: "2026-10-22"
model: claude-sonnet-5
mode: RESYNC
section-count: 6
tool-version: 0.17.0
mode: UPDATE
section-count: 10
tool-version: 0.30.0
49 changes: 49 additions & 0 deletions lectures/_static/quant-econ.bib
Original file line number Diff line number Diff line change
Expand Up @@ -5873,3 +5873,52 @@ @article{Leonard1983
pages = {461--479},
year = {1983}
}

@article{Geweke1982,
author = {Geweke, John},
title = {Measurement of Linear Dependence and Feedback Between Multiple
Time Series},
journal = {Journal of the American Statistical Association},
volume = {77},
number = {378},
pages = {304--313},
year = {1982}
}

@article{sargent2026dynamic,
title = {Dynamic Mode Decompositions and Vector Autoregressions},
author = {Sargent, Thomas J. and Selvakumar, Yatheesan J. and Yang, Ziyue},
journal = {International Economic Review},
year = {2026},
publisher = {Wiley Online Library}
}

@techreport{SSY_CEX_2026,
author = {Sargent, Thomas J. and Selvakumar, Yatheesan J. and Yang, Ziyue},
title = {Aggregate Shocks and Cross-Section Dynamics: Quantifying
Redistribution and Insurance in {US} Household Data},
institution = {New York University},
year = {2026}
}

@article{stock_watson2002,
author = {Stock, James H. and Watson, Mark W.},
title = {Forecasting Using Principal Components from a Large Number of
Predictors},
journal = {Journal of the American Statistical Association},
volume = {97},
number = {460},
pages = {1167--1179},
year = {2002}
}

@article{anderson1951,
author = {Anderson, T. W.},
title = {Estimating Linear Restrictions on Regression Coefficients for
Multivariate Normal Distributions},
journal = {Annals of Mathematical Statistics},
volume = {22},
number = {3},
pages = {327--351},
year = {1951}
}
Loading
Loading